MathSciNet Relay Station
MathSciNet bibliographic data
MR1316854 49J10 (35J60 47H99 58E05)
Vy, Khoi Le; Schmitt, Klaus Minimization problems for noncoercive functionals subject to constraints. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4485–4513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement